# SDR CALA2012091700605

- Difficulty date: September 16, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 39,619 hours, 13,973 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 65447512
- Part serial: 01357
- Condition: Failed
- Location: Lt Elevator
- Part time: 39,619 hours, 13,973 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, O
- Precautionary procedure: A, C, D

## Discrepancy

WHILE PERFORMING MANUAL REVERSION TEST LT ELEVATOR TRIM TAB ACTUATOR FAILED.  R & R LT ELEVATOR TAB LOCK ACTUATOR IAW AMM 27-51-34-000-804 AND 400-804.  NR 4563497 FOR LEAK AND OPS CKS.
